MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS CUP IMPACTOR TERMINAL-M10; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS CUP IMPACTOR TERMINAL-M10; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.15.10.0263
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09-august-2019 lot 1755175: (b)(4).No anomalies found related to the problem to date, no other similar events have been reported.Visual inspection performed by r&d project manager.During the analysis it is evaluated that the balinit-c coating of the terminal is removed from the area in connection with the cup, in addition some scratches are present of the whole body and finally the threaded part is damaged.Due to the damages indicated above the terminal was blocked in the cup as root cause.Additional device involved in the event, batch review performed on 09-august-2019 lot 1810201: (b)(4), expiration date: 2024-03-12.No anomalies found related to the problem to date, (b)(4) of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
After the surgeon impacted the cup, it was not possible to disconnect the terminal cup impactor.He had to explant the cup and use a new one with the straight cup impactor.There was a 5 minutes delay.

Brand Name
AMIS CUP IMPACTOR TERMINAL-M10
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8969653
Report Number3005180920-2019-00738
Device Sequence Number16913807
Product Code LXH
UDI-Device Identifier07630040736015
UDI-Public07630040736015
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.15.10.0263
Device Lot Number1755175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;